MAUDE Adverse Event Report: MEDLINE-NAMIC; MTS,CARDIAC,KIT,CARDIAC,CATH,LA-FT,WORTH

MEDLINE-NAMIC; MTS,CARDIAC,KIT,CARDIAC,CATH,LA-FT,WORTH
Catalog Number 603130221
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Control syringe fell off.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2024 that the control syringe "fell off".Due to this "the control syringe was picked up and refastened to the manifold by the physician".There was no impact to the patient reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Corrected d3: manufacturer address.

Common Device Name
MTS,CARDIAC,KIT,CARDIAC,CATH,LA-FT,WORTH
Manufacturer (Section D)
MEDLINE-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19324514
Report Number3015910259-2024-00007
Device Sequence Number2608511
Product Code OEZ
UDI-Device Identifier20193489073024
UDI-Public20193489073024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number603130221
Device Lot Number0000097160
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight87 KG